International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 2, Pages 87-96
Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces
Department of Applied Mathematics, Hunan University, Changsha 410082, China
Received 14 January 2002
Copyright © 2003 Liu Lanzhe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The boundedness for the multilinear Marcinkiewicz operators on
certain Hardy and Herz-Hardy spaces are obtained.